Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do Levonelle Have Any Side Effects?

Hi, i m 17 years old and two days ago i took the morning after pill Levonelle (Sunday morning) yesterday i started having some weird pains in my lower stomach, i don t know the name of the body part that is hurting..the pain is not unbearable or anything i m just worried to what it may be.. it kind of feels like i have trapped wind but when i push it hurts more and makes me feel like i need to pee. Could this have anything to do with taking the Levonelle? also I can t go to the doctors because my doctors only deals with people who have emergencies, and my local hopsital doesn t have an A and E anymore. I can t tell my parents, should I just wait to see if these pains get worse before doing anything?
Wed, 28 Feb 2018
Report Abuse
General & Family Physician 's  Response
Hello,

One of the most common side effects of Levonelle (and also all emergency contraceptives) is a pain in the lower abdomen, as you prefer to have. There is also some other common side effect which maybe you will experience are bleeding until the next period, nausea, tiredness, headache etcetera. So, in my opinion, you are having the side effects of Levonelle. If you don't get well after three to four days, you should go to the doctor.


Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Eniola Memishahi
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Levonorgestrel


Loading Online Doctors....
Do Levonelle Have Any Side Effects?

Hello, One of the most common side effects of Levonelle (and also all emergency contraceptives) is a pain in the lower abdomen, as you prefer to have. There is also some other common side effect which maybe you will experience are bleeding until the next period, nausea, tiredness, headache etcetera. So, in my opinion, you are having the side effects of Levonelle. If you don t get well after three to four days, you should go to the doctor. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Eniola Memishahi